Couldn't find what you looking for?

TRY OUR SEARCH!

Vicodin withdrawal symptoms

A Thing or Two about Vicodin

Vicodin is a medication prescribed for relieving pain. It can only be purchased with a prescription since it is quite strong and its use could become addictive. What is dangerous about this painkiller is one of its ingredients, hydrocodone, which is capable of triggering the addiction. If you have developed an addiction and you stop taking this prescription medication, you will experience some withdrawal symptoms. There are several of these, some more serious than the others.

Vicodin Withdrawal Symptoms

The first thing you will experience when you stop taking vicodin after getting addicted is pain, initially expressed through headaches which are increased while you are exposed to bright lights or loud noise. Many people need to take other painkillers in order to deal with these headaches, since these are not to be taken lightly.

Next is fatigue. Once you stop taking vicodin, your body will seem as if it has lost all energy and become extremely tired. This usually happens due to the fact that while you are on vicodin your appetite levels are likely to drop and your sleeping patterns are prone to get disrupted. Subsequently, once you stop with the intake of this drug, your body starts feeling the effect of the drugs side-effects.

Cessation of this drug's intake will also result in an emotional change. Therefore, irritability and being short tempered, belong on the list of withdrawal symptoms as well. Moreover, your heart rate will increase, you will start sweating, get frustrated and angry or even depressed. During these phases, you might easily notice that you yawn frequently and have dilated pupils.

Sleeping patterns may also be disrupted. This is due to the fact that one feels sad and may have feelings of impending doom, and at the same time, feel restless, prone to panic and anxiety attacks and suffer from insomnia.

Finally, runny nose, diarrhea, vomiting, chills, mood swings and many other fits may affect one along with a strong craving for vicodin.

All these withdrawal symptoms last for about 3 days. During this time it is necessary to stay off the drug no matter what. This is why it is best to consult with your doctor once deciding to quit this drug and ask of useful advice and strategy.

Your thoughts on this

User avatar Guest
Captcha